# SDR UALA2009110903492

- Difficulty date: November 8, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 68,335 hours, 19,727 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Missing
- Location: Le Slat
- Component: Slat
- Component part number: 114N3002126A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SECTION OF RIGHT INBOARD SLAT TRAILING EDGE WEDGE IS MISSING.  INSTALLED NEW NR 6 SLAT.  ACCOMPLISHED INSPECTION OF NR 6 SLAT INSTALLATION.  ACCOMPLISHED TEST OF L/E SLAT INSTALLATION.  OP CHECKS GOOD.
